2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Transformation operators for partial differential equations

Androshchuk A. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 5–12

Article (Ukrainian)

Cylindrical and Borel σ-algebras

Buldygin V. V., Kharazishvili A. B.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 12–17

Article (Ukrainian)

Some consequences of Alperin's hypothesis for p-solvable groups

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 17–22

Article (Ukrainian)

Algebraic conditions for the absolute stability with probability 1 of the solutions of systems of linear stochastic ito equations with aftereffect. The case of a vector Wiener process and several delays

Korenevsky D. G.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 23–27

Article (Ukrainian)

Conditions for solvability for analytic functions in a Dirichlet series in the half-plane

Krutigolova Ye. K.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 28–34

Article (Ukrainian)

Informativeness of observation

Labkovskii V. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 34–39

Article (Ukrainian)

Lyapunov functions and bounded solutions of linear systems of differential equations

Kulik V. L., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 39–49

Article (Ukrainian)

Spectral analysis of elliptic differential equations in Hilbert space

Mikhailets V. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 49–55

Article (Ukrainian)

Optimal methods of prescribing information for the solution of integral equations with differentiate kernels

Pereverzev S. V.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 55–63

Article (Russian)

Distributive rings and endodistributive modules

Tuganbaev A. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 63–67

Article (Ukrainian)

Continuous subgroups of a generalized Euclidean group

Barannik A. F., Barannik L. F., Fushchich V. I.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 67–72

Article (Ukrainian)

Finite nonprimarily factorizable groups

Atamas' V. V.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 73–75

Article (Ukrainian)

Finite-definiteness of formal mappings

Belitskii G. R.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 75–78

Article (Ukrainian)

Distribution of twin primes in the set of natural numbers

Ben'yaminov B. B.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 75–78

Article (Ukrainian)

Integration of some chains of nonlinear difference equations by the method of the inverse spectral problem

Berezansky Yu. M., Gekhtman M. I., Shmoish M. E.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 84–89

Article (Ukrainian)

Optimization of approximate integration of rapidly oscillating functions

Busarova T. N.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 89–93

Article (Ukrainian)

A description of certain absolutely representing systems

Vynnyts’kyi B. V.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 93–95

Article (Ukrainian)

Summation of independent weak random linear operators

Vynnyshyn Ya. F.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 95–98

Article (Ukrainian)

Estimation of convergence rate of different solutions to generalized solution of dirichlet problem for helmholtz equation of class W 1 2(Ω) in convex domain

Makarov V. L., Shablii T. G., Voitsekhovskii S. A.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 98–101

Article (Ukrainian)

Representation and boundary values of solutions of homogeneous second-order operator-differential equation

Knyukh B. I.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 101–104

Article (Ukrainian)

Martingale estimates for the distribution of the deviation of density estimates

Korolyuk V. S., Melyaeva O.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 105–107

Article (Ukrainian)

Groups with systems of invariant subgroups of infinite index

Kraichuk A. V.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 108–110

Article (Russian)

Approximations of continuous periodic functions that are differentiate along the trajectories of dynamical systems

Kulik A. M.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 111–114

Article (Ukrainian)

Interpolation of periodic functions

Kushpel A. K.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 114–116

Article (Ukrainian)

Distribution of the spectrum of a regular matrix pencil with respect to plane curves

Mazko A. G.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 116–120

Article (Ukrainian)

Some inequalities for algebraic polynomials

Chevskii V. M.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 121–124

Article (Ukrainian)

Concerning the problem of the boundedness of solutions of differential equations with impulses

Chernikova O. S.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 124–128

Article (Ukrainian)

Systems of Volterra nonlinear integral equations with unknown lower limit of integration

Yatsenko Yu. P.

Ukr. Mat. Zh. - 1986νmber=1. - 38, № 1. - pp. 128–131